# SDR CA990603018

- Difficulty date: May 27, 1999
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,623 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Drag Brace
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS ON APPROACH WHEN THE GEAR WAS SELECTED DOWN AND ONLY THE NOSE AND LEFT MAIN GEAR DOWN LIGHT ILLUMINATED.  AS THE AIRCRAFT ENTERED A RIGHT TURN, THE RIGHT GEAR DOWN LIGHT ILLUMINATED.  THE DOWNLOCK SWITCH WAS REPLACED.
